# SDR DALA2016010400027

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 80,915 hours, 36,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROWS 20, 21 AND 27.  REPLACED LIGHT ASSY'S AT ROWS 20, 21 AND 27 IAW AMM 33-51-04.  OPS CK GOOD.
